# SDR 99UAL900050

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Part number: 213W31201
- Condition: Damaged
- Location: Rt Pack Ram Air
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION FELT IN AIRFRAME CLIMBING TO 18,000 FT.  VIBRATION DECREASED WHEN NR 2 THROTTLE BROUGHT TO FLIGHT IDLE.  ALSO, DECREASED WHEN RIGHT AIR CONDITIONING PACK TURNED OFF.  RESIDUAL VIBRATION REMAINED.  AIRCRAFT RETURNED TO CDG.  *S/D*  FOUND RT PACK RAM AIR INLET DOOR ASSY DAMAGED (AFT PANEL OF DOOR).  THE ROLLER BRACKETS INSTALLED ON DOOR AND THE LINKAGE BETWEEN DOOR AND TORQUE TUBE ASSY WERE FOUND BROKEN AWAY FROM THE DOOR PANEL.  THE ROLLERS WERE FOUND WORN AND BROKEN.  REPLACED DOOR ASSY (P/N 213W3120-1) AFT PANEL.
